# SDR AALA980123

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 215016001
- Condition: Tripped
- Location: Te Flaps
- Component: Gull
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLC - FLT 2353 - DURING DESCENT INTO JAC, TRAILING EDGE FLAP DISAGREE LIGHT ILLUMINATED AND AIRCRAFT DIVERTED TO SLC AND LANDED WITHOUT INCIDENT.  FOUND LEFT HAND OUTBOARD FLAP TRANSMISSION FRICTION PIN TRIPPED.  FRICTION PIN RESET AND FLAPS CYCLED WITH NO SYMMETRY FAULTS.  SYSTEM GROUND CHECKED, NORMAL OPERATION AND AIRCRAFT RE-DEPARTED TO JAC.  (X)
